Alert archive / Iowa / Flash Flood Warnings in 2010

Flash Flood Warning 45, NWS Des Moines, IA

July 7, 2010Dallas County, Guthrie County, Iowa

NWS Des Moines, IA issued this flash flood warning at Jul 7, 2010, 8:53 AM CDT for Dallas County, Guthrie County, Iowa. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2010, 8:53 AM CDT (13:53 UTC)
Expired
Jul 7, 2010, 11:28 AM CDT
In force
3 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

Counties Dallas County, IA, Guthrie County, IA

The radar

The Des Moines radar (KDMX), 41 km from the middle of the area, began a volume at 13:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 1.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2010-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2303 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2010-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2303 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
481 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

662 
WGUS53 KDMX 071353
FFWDMX
IAC049-077-072000-
/O.NEW.KDMX.FF.W.0045.100707T1353Z-100707T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
853 AM CDT WED JUL 7 2010

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN GUTHRIE COUNTY IN WEST CENTRAL IOWA...
  NORTHWESTERN DALLAS COUNTY IN CENTRAL IOWA...

* UNTIL 300 PM CDT WEDNESDAY

* AT 850 AM CDT...EMERGENCY MANAGEMENT REPORTED SLOW MOVING          
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  FOUR INCHES OF WATER WAS REPORTED TO BE FLOWING OVER 130TH STREET  
  NEAR JAMAICA IN GUTHRIE COUNTY.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...     
  DAWSON...JAMAICA AND PORTIONS OF PERRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA IN LESS THAT AN HOUR.  THIS WILL CAUSE FLOODING OF 
INTERSECTIONS IN TOWNS...AN DITCHES TO OVERFLOW IN RURAL AREAS. DO 
NOT DRIVE INTO WATER.

&&

LAT...LON 4186 9405 4178 9415 4179 9437 4186 9438

$$

JUNGBLUTH
2 follow-up statements
250 
WGUS73 KDMX 071458
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
958 AM CDT WED JUL 7 2010

IAC049-077-072000-
/O.CON.KDMX.FF.W.0045.000000T0000Z-100707T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUTHRIE IA-DALLAS IA-
958 AM CDT WED JUL 7 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHWESTERN DALLAS AND
NORTHEASTERN GUTHRIE COUNTIES UNTIL 300 PM CDT...

AT 952 AM CDT...EMERGENCY MANAGEMENT REPORTED WATER WAS FLOWING 2 
INCHES DEEP OVER 130TH STREET NEAR JAMAICA. WEST OF PERRY...OVER 2 
INCHES OF RAIN FELL IN LESS THAN AN HOUR. 

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS ARE 
DIMINISHING ACROSS THE AREA...BUT RUNOFF FROM THIS EXCESSIVE 
RAINFALL COULD CAUSE FLASH FLOODING AT LEAST UNTIL NOON. SOME 
LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...DAWSON AND 
AREAS JUST WEST OF PERRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO FLOODED ROADS.

&&

LAT...LON 4186 9405 4178 9415 4179 9437 4186 9438

$$
879 
WGUS73 KDMX 071628
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1128 AM CDT WED JUL 7 2010

IAC049-077-071634-
/O.CAN.KDMX.FF.W.0045.000000T0000Z-100707T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUTHRIE IA-DALLAS IA-
1128 AM CDT WED JUL 7 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHWESTERN DALLAS
AND NORTHEASTERN GUTHRIE COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. 
EMERGENCY MANAGEMENT REPORTS THAT CREEKS AND PONDS IN THE WARNED 
AREA ARE FULL...BUT ROADS ARE NOT AFFECTED AT THIS TIME. HEAVY RAINS 
MAY REDEVELOP...SO A FLASH FLOOD WATCH IS IN EFFECT UNTIL 1 AM 
TONIGHT.

LAT...LON 4186 9405 4178 9415 4179 9437 4186 9438

$$

JUNGBLUTH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 3:06 AM CDT, 5 hours 47 minutes earlier.

Area forecast discussion, Jul 7, 3:06 AM CDT, 5 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
306 AM CDT WED JUL 7 2010

.SHORT TERM /TODAY/...
FEATURES REMAIN RELATIVELY WEAK ACROSS THE STATE CURRENTLY WITH
LIGHT FLOW AS BOUNDARY APPROACHES FROM THE WEST.  WILL SEE SOME
INCREASE IN THE FLOW DURING THE MORNING AS 850MB WINDS STRENGTHEN IN
RESPONSE TO APPROACHING SHORTWAVE. NAM12 AND THE 4KM WRF BEGIN TO
BREAK OUT SHRA/TSRA BY MID MORNING ALONG 850MB CONVERGENCE IN
NORTHEAST TO NORTH CENTRAL/CENTRAL IA.  THE CONVECTION BECOMES MORE
WIDESPREAD BY AFTERNOON BUT MODELS HAVE A HARD TIME FOCUSING PCPN
INTO AN ORGANIZED SYSTEM...LIKELY DUE TO THE FACT OF LIMITED SHEAR
AND RELATIVELY WEAK SYNOPTIC FORCING.  STILL PWATS OF 1.5 TO 2
INCHES AND DEEP WARM CLOUD LAYER WILL PROVIDE CONDITIONS FAVORABLE
FOR HEAVY RAINS WITH ANY GIVEN STORM.  WITHOUT A WAY TO PINPOINT A
FAVORED AREA AND AFTER COORDINATION WITH SURROUNDING OFFICES...HAVE
HELD BACK ON ANY WATCH...HOWEVER WILL MENTION HEAVY RAINFALL IN THE
FORECAST.  TEMPERATURES SHOULD WARM INTO THE UPPER 70S TO LOWER 80S
BUT WILL HAVE A HARD TIME GETTING MUCH WARMER AS CLOUDS INCREASE AND
RAIN SHOWERS BECOME MORE NUMEROUS BY THIS AFTERNOON.

.LONG TERM /TONIGHT THROUGH TUESDAY/...
FRONTAL BOUNDARY CONTINUES TO WEAKEN AS IT CROSSES IOWA TONIGHT.
UPPER LEVEL FEATURES FAVORING THE FRONT TO CONTINUE TO STRETCH AND
LOSE INTEGRITY AND LESSEN CONVERGENCE ALONG THE BOUNDARY IN THE NEXT
24 HOURS. TROUGH AT H700 AND H500 WILL SWING EAST OF THE REGION BY
EARLY THU MORNING...AND TAKE ANY CHANCES FOR ADDITIONAL CONVECTION
ALONG WITH IT.  TONIGHT...HOWEVER...WE STILL HAVE JUICED AIRMASS TO
CONTEND WITH AND PWATS STILL IN THE 1.5 TO 2.25 INCH RANGE TOWARD
06-12Z THURSDAY. WITH WEAK UPPER LEVEL FLOW AND PLENTY OF
MOISTURE...STILL EXPECTING A FEW STORMS WILL PRODUCE LOCALLY HEAVY
RAINFALL AS THEY DEVELOP IN THE MORE UNSTABLE AIR OVER OUR EASTERN
HALF OF THE FORECAST AREA THIS EVENING. BY 06Z...MOST OF THE DAYTIME
GENERATED CAPE WILL HAVE DIMINISHED...LEAVING JUST ACTIVITY OVER THE
EAST THE REMAINDER OF THE NIGHT. RAINFALL AMTS AGAIN LIKELY TO REACH
THE 1 TO 2 INCH RANGE THOUGH PINPOINTING AN AREA TO BE HARDEST HIT
WILL BE LESS EASY. FOR NOW...EAST OF I35 LOOKS TO BE THE FAVORED
AREA FOR STORMS WITH LOCALLY HEAVY RAINFALL POTENTIAL.  HEADLINES
WILL NOT BE CARRIED FOR NOW...FOR THE EVENING PERIOD. LOWS TONIGHT
STILL QUITE WARM WITH AIRMASS REMAINING THE SAME. BY LATE THURSDAY
SOME PUSH OF DRIER AIR TO ADVANCE SOUTHEAST AND DEW POINTS AND TEMPS
WILL BE SLIGHTLY COOLER. H850 TEMPS SUGGEST THAT FRI AM LOWS WILL BE
IN THE 50S TO LOWER 60S WITH THE POTENTIAL FOR SOME GROUND OR
WIDESPREAD FOG. BY LATE FRIDAY...WARM AIR ADVECTION ALREADY
STREAMING INTO THE WEST/NORTHWEST. EXPECT LOWS TO WARM SOME FOR
FRIDAY NIGHT WITH HIGHS ON SATURDAY WELL INTO THE 80S ONCE AGAIN.
THE NEXT UPSTREAM WAVE APPROACHES BY SUNDAY WITH INCREASED CHANCES
FOR CONVECTION THROUGH THE DAY. THOUGH GFS/EURO/GEM SUGGEST ANOTHER
ROUND OF LOCALLY HEAVY RAINFALL SUNDAY THROUGH MONDAY...ITS TOO
EARLY TO CONTEMPLATE THE DETAILS AND COVERAGE. FOR NOW...HAVE RAISED
POP ON SUNDAY AND SUNDAY NIGHT TO CHANCE CATEGORY WITH SOME
ANTICIPATION THAT HIGHER POP WILL BE NEEDED FOR THAT PERIOD.  TEMPS
ON THE WEEKEND LOOK RATHER WARM...ESPECIALLY SAT AND SUNDAY WITH
POTENTIAL FOR SOME 90 DEGREE HEAT OVER THE WEST AND SOUTH. AT LEAST
THROUGH THE EXTENDED...NO MAJOR CHANGES TO OVERALL UPPER LEVEL
PATTERN. MODIFIED WEST NORTHWEST FLOW WILL CONTINUE TO GENERATE LEE
SIDE LOW PRESSURE AND REPEATED CHANCES FOR RAIN AND HUMIDITY WILL
CONTINUE EVERY 2 TO 3 DAYS AS LONG AS GENEROUS MOISTURE POOL REMAINS
JUST TO THE SOUTH OF THE STATE.

&&

.AVIATION...
07/06Z... STILL LITTLE CHANGE IN THE GOING FORECAST. STAGNANT
LOW-LEVEL FLOW HAS TRAPPED A LOT OF MOISTURE. ASIDE FROM AN ISOL
SHRA...SHOULD BE QUIET OVERNIGHT...EXCEPT FOR DOWN TOWARD KOTM WHERE
CONVECTION DEVELOPING OVER CENT MO MAY COME NORTH AND BE IN ITS
VICINITY TOWARD 10Z. MAY HAVE SOME IFR CONDITIONS WITH FOG...BUT
SEEMS LIKE HIGHER CLOUDS SHOULD PREVENT FOG FROM BEING TOO
THICK...SO REMOVED THE IFR FOG MENTION. RETURN FLOW AND APPROACH OF
FRONT FROM THE NW ARE LIKELY TO DEVELOP A FAIRLY WIDESPREAD AREA OF
LOW MVFR CONDITIONS IN RA/SHRA AND ISOLD TSRA ACROSS THE REGION
DURING THE DAY WEDNESDAY. NOT ABLE TO BE VERY SPECIFIC AT THIS
POINT...SO JUST KEPT THE VCSH AND CB MENTION GOING THROUGH 06Z AND
WILL WAIT FOR LATER UPDATES TO REFINE ANY TS MENTION

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE

&&

SHORT TERM...COGIL
LONG TERM...REV
AVIATION...MOYER
Hazardous weather outlook, Jul 7, 4:11 AM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
411 AM CDT WED JUL 7 2010

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-081>086-
092>097-080915-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-
DAVIS-
411 AM CDT WED JUL 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND SCATTERED NON SEVERE THUNDERSTORMS ARE LIKELY. LOCALLY
HEAVY RAINFALL OF ONE TO THREE INCHES IS POSSIBLE FROM THE STRONGEST
STORMS. ANY SLOW MOVING THUNDERSTORMS MAY PRODUCE LOCALIZED STREET
FLOODING AND POSSIBLE PONDING OF WATER IN FIELDS. FLASH FLOODING
IS NOT EXPECTED TO BE WIDESPREAD BUT MAY OCCUR IF AN AREA OF SLOW
MOVING THUNDERSTORMS REPEATEDLY AFFECTS ONE AREA FOR AN HOUR OR
LONGER.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR THE AREA. PLEASE REFER
TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES
FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SOME LINGERING ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH
THURSDAY MORNING OVER THE CENTRAL TO SOUTHEAST PORTION OF THE
FORECAST AREA. ADDITIONAL THUNDERSTORMS WILL OCCUR SUNDAY THROUGH
MONDAY. THE PROBABILITY OF SEVERE WEATHER IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED BUT ANY SIGNIFICANT RAINFALL
REPORTS WOULD BE APPRECIATED.

REV

In the hours before

Local storm report, Jul 7, 7:29 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
729 AM CDT WED JUL 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     FLASH FLOOD      3 NE NEWTON AIRPORT     41.70N 92.98W
07/07/2010                   JASPER             IA   TRAINED SPOTTER

            WATER REPORTED FLOWING OVER HIGHWAY 6 WEST OF KELLOGG.
            RAIN GAGE CATCH OF 3 INCHES AND STILL RAINING.

&&

CCOGIL
Local storm report, Jul 7, 7:58 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
758 AM CDT WED JUL 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     FLASH FLOOD      2 SSE WATERLOO          42.46N 92.33W
07/07/2010                   BLACK HAWK         IA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED ESTIMATED 1.5 FEET OF WATER
            FLOWING DOWN ALEXANDRA DRIVE AT THE INTERSECTION OF
            ALEXANDRA DRIVE AND SAN MARNIN DRIVE.

&&

RHATTEBE
Local storm report, Jul 7, 8:38 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
838 AM CDT WED JUL 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 AM     HEAVY RAIN       EVANSDALE               42.46N 92.28W
07/07/2010  E5.50 INCH       BLACK HAWK         IA   BROADCAST MEDIA

            TWO REPORTS OF 5 TO 6 INCHES WITHIN THE PAST 3 HOURS IN
            THE TOWN OF EVANSDALE. FROM KWWL.

&&

PODRAZIK
Local storm report, Jul 7, 8:46 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
846 AM CDT WED JUL 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 AM     HEAVY RAIN       DUNKERTON               42.57N 92.16W
07/07/2010  M2.68 INCH       BLACK HAWK         IA   TRAINED SPOTTER

            RAINFALL TOTAL SINCE 0600 AM.

&&

RHATTEBE
Local storm report, Jul 7, 8:50 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
850 AM CDT WED JUL 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 AM     FLASH FLOOD      1 E WATERLOO            42.50N 92.32W
07/07/2010                   BLACK HAWK         IA   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED ROAD INPASSABLE AT THE
            INTERSECTION OF FRANKLIN AND ELM STREET DUE TO WATER OF
            UNKNOWN DEPTH.

&&

RHATTEBE
Local storm report, Jul 7, 8:53 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
853 AM CDT WED JUL 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     FLASH FLOOD      4 NE EVANSDALE          42.50N 92.22W
07/07/2010                   BLACK HAWK         IA   DEPT OF HIGHWAYS

            IOWA 281 ABOUT 2.5 MILES EAST OF WATERLOO AT THE
            INTERSECTION OF BLACK HAWK COUNTY HIGHWAY V49 IS CLOSED
            DUE TO FLOODING. FROM IDOT.

&&

PODRAZIK

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:01 PM CDTAreal Flood AdvisoryDMXMarion3 hr
Jul 7, 6:35 AM CDTFlash Flood WarningDMXBlack Hawk6 hr
Jul 7, 7:06 AM CDTFlash Flood WarningDMXJasper, Marshall, Polk, Poweshiek, Tama6 hr
Jul 7, 9:48 AM CDTFlash Flood WarningDMXBoone, Hamilton6 hr
Jul 7, 11:11 AM CDTFlash Flood WatchDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 37 more15 hr
Jul 7, 12:56 PM CDTAreal Flood WarningDMXBlack Hawk9 hr
Jul 7, 3:54 PM CDTFlash Flood WarningDMXDavis4 hr
Jul 7, 5:49 PM CDTAreal Flood AdvisoryDMXBlack Hawk3 hr
Jul 7, 6:48 PM CDTAreal Flood AdvisoryDMXBlack Hawk, Bremer, Butler, Grundy, Tama3 hr

Nearby

Flash Flood Warnings in Iowa, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.